# SDR MYWA970049

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT CHECK, FOUND EMERGENCY EXIT LIGHT LOCATED IN THE MAIN CABIN CEILING ABOVE SEAT ROW NR 4 IS INOPERATIVE.  INSTALLED BATTERY PACK.  (M)
